Addiction Survivors

Notices

Reply
Unread 09-19-2009, 03:26 PM   #1
molliesmom
Junior Member
 
Posts: 6
Default Doing it and its working

Hi all, well it's been a month now since I started treatment, its going really good. For those of you that read my thread "taking the plunge", I did tell my doctor about the pieces that I found, and I told him before the drug screen results were ready for him to view and he was very proud that I had told him, it bought me another 2 week appointment, I was suppose to be going to every month after that appointment but thats ok with me. I'm still having problems with the dosing, he has me taking a 8mg tab in the morning and in the evening I am to take 4mg and then 8mg at night before bed, what I'm having problems with is at night and the evening, when I take the 4 mg in the evening about 4pm by 7 or 8pm I'm having what I think are wd symptoms, I get goose flesh and sweating, sick to my stomach, well the doctor told me to switch and take a whole 8mg in the evening but then when I do that and take the half at bed time by 2 or 3 in the morning I'm awake and feel like I have the wd symptoms again. I told my doctor this and ask should I go to 3-8mg tabs a day and he said no he wants to stay with the 2 1/2 a day. So, is this normal for the first month, I'm still getting the cravings and I cant stop thinking about taking the percs. I'm seeing a LCSW and going to 2 NA meetings a week, dont get me wrong I feel I'm doing great and I have alot more energy, and I'm seeing life with a clear head, but am I on a good enough dose to keep me clean. When does the cravings stop, I know the mind will change over time seeing councelors but I want the cravings and the wd symptoms to stop, do they?
molliesmom is offline   Reply With Quote
Unread 09-19-2009, 03:54 PM   #2
neisy58
Senior Member
 
neisy58's Avatar
 
Posts: 1,099
Default

hi molliesmom,
i am glad to see you post again,it's also nice to see you have stuck with your treatment.
i know everyone is different,but you seem to be on quite a high dose.
the one thing that has me boggled is the 8 mgs at nite.
for alot of people it does have a way of keeping them from sleeping good.
i know if i don't take my second dose of 4 mgs anytime before 2-3 in the afternoon,i am up pretty late and i also get up pretty early.
after a person is stable on thier dose of suboxone,it is usually taken in the morning and forgotten about the rest of the day.
my dr has me take it 2 times a day and it's only due to the fact it does help with my pain,it doesn't always work that way for some.
i also have afternoon mental cravings that i still fight to this day.
for that i either get on here or walk my dog.
what i am wondering is if you are really having wds symtoms at the time you are saying or it's something else?
are your pupils really small or are they big in the light?
if they are really big,i believe from what i have learned that it's wds,if they are small,you may be getting too much suboxone.
i really can't tell you much ,but i am hoping someone that knows will come on and tell you more than i can,i just started in june and feel funny incase i make a mistake.
i can tell you this though,i do wish you all the best and hope suboxone works for you.
welcome survivor friend!!!
denise


ps i am on 8 mgs a day,have been since the beginning.
__________________
recovery is all about discovery
neisy58 is offline   Reply With Quote
Unread 09-19-2009, 05:34 PM   #3
bobbyxx
Senior Member
 
Posts: 101
Default

it sounds to me like you are taking too much!

why the final 8mg at night before bed?

the med has a 37 hour half life, you sould be able to dose once per day, especially that you have been on it for what a month now?

If I were you, I'd take the 8 and the 4mg in the morning, and just not take the eve or bedtime dose.. Too much sub will make you feel sick sometimes.. If you already have enuf in your system, then that 4mg dose could put you over the edge, so to speak.

That's what I would do, myself.. talk to your doctor..


bbx
bobbyxx is offline   Reply With Quote
Unread 09-20-2009, 10:21 AM   #4
molliesmom
Junior Member
 
Posts: 6
Default

Thanks for the reply, I'm going to call my doctor on Monday and see about just doing the 8 mg and the 4 mg in the morning, I did not take the evening dose or the night dose yesterday and I feel pretty damn good this morning, so I believe your right about maybe taking to much. Well let you know how it goes, and thanks again
molliesmom is offline   Reply With Quote
Unread 09-21-2009, 02:12 AM   #5
bobbyxx
Senior Member
 
Posts: 101
Default

see! i knew it!

just dose in the am and thats it.. im glad my suggestion worked for you!


good luck with your recovery!

bbx
bobbyxx is offline   Reply With Quote
One User Says Thank You to bobbyxx For This Useful Post:
Thank You (09-21-2009)
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 05:16 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2017, vBulletin Solutions, Inc.
© 2014 Addiction Survivors